Acta Mechanica Sinica
Acta Mechanica Sinica  2012, Vol. 28 Issue (1): 164-179    DOI: 10.1007/s10409-012-0021-y
Special papers on biomechanics  | 
On the limitations of linear beams for the problems of moving mass-beam interaction using a meshfree method
Keivan Kiani1, Ali Nikkhoo2
1. Department of Civil Engineering, Islamic Azad University, Chalous Branch, Chalous, Iran;
2. Department of Civil Engineering, University of Science and Culture, P.O. Box 13145-871, Tehran, Iran
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road,Beijing 100190,China
Telephone: +86-(0)10-62536271   010-62554107 Fax:+86-(0)10-82543907
Technical support: Beijing Magtech